vascular damage

By handmashed Latest Reply 2016-02-28 11:49:24 -0600
Started 2015-03-24 00:51:47 -0500

Hi Everybody…

I was hoping that someone would know, or have some advice. I have been walking on the treadmill 7 days a week, 4 miles a day for about 6 months. Recently, within the last 4 weeks, I have been having strange vascular pain, sudden onset, while walking on the treadmill. (Feels like I just got shot with a rubber band) The result, broken blood vessels. Some very small (varicose veins) in the outer thigh, some mid size in the back of my leg just above the knee. Yesterday… three ruptured over the sacrum of my lower spine. The area is not red, not hot… has lots of discomfort and is painful. All of the other areas did the same thing. This is the first break of multiple locations… all the others happened one at a time. I was seen by my MD today, showed her all the areas… and she sent me for a ultrasound to make sure I do not have a blood clot in the leg artery. (I don't) but… no clue as to what is going on.. I want to know, what is happening, so that we can stop it! My am bg has been elevated since my last run of antibiotics for a staff infection in my sinuses, but my diet is ok… and considering all things my bg is within tolerance of t2 controls. My allergies do not allow for pain meds, and that isn't my big issue here… I don't have any idea what to do to prevent this. Have any of you… had anything like this??

10 replies

polarmoore 2015-03-25 07:20:42 -0500 Report

hello dear i understand wwhat you are going through,i went through that same situation some time back and dr leo really help over come it, you can contact him via his number 2162005009

RebDee 2015-03-24 11:30:47 -0500 Report

While I do not have exactly what you have, for the past several years, my lower legs and top of feet has red under-the-skin veins that make my legs look like I am wearing red socks. It is mildly to moderately painful and the skin becomes very dry, for which I use a lanoline cream that seems to work and to change the red to almost pink. No doctor knows what to do about it. I wear long dresses or pants so as not to show this phenomenom. However, I have nice shapely legs and would love to be able to wear shorts in the summer or shorter dresses but then someone is bound to comment (as they have in the past) and it is not worth it to me to show detriment on what has now become a better looking body (as I lose weight).

Whenever I take steroids or antibiotics, my blood sugar goes through the roof but since I am taking the s&a for specific purpose and only for limited time (such as virus or bronchitis), I bear with it until about a week after the steroids are finished, and the bs goes down again to my normal levels.

GabbyPA 2015-03-24 09:01:55 -0500 Report

That sounds a little scary. I agree with what people are saying and getting it checked out sounds like sound advice. I have a lot of spidering, but I have never had it be an experience like what you are describing.

Jibber Jabber
Jibber Jabber 2015-03-24 07:03:56 -0500 Report

I would go for a second opinion ASAP.When sudden changes like THAT happen your body is trying to tell you something…Everything has a cause…

handmashed 2015-03-24 16:47:11 -0500 Report

I am going to ask to visit a vascular specialist. I am certain that everything has a cause, and that this has to stop.

sweetslover 2015-03-24 06:32:58 -0500 Report

My only suggestion would be to consult a cardiologist to make sure there are no arterial issues.

handmashed 2015-03-24 16:45:29 -0500 Report

I did have an ultra sound yesterday to make sure the arteries are clear, and in good condition. The arteries are fine, Today, they sent me for xrays.

jayabee52 2015-03-24 03:05:35 -0500 Report

Howdy Hand
Sounds like you may be having BP problems when you are exercising. You may wish to take your BP once you've been on the treadmill for 15 min.

There are guidelines for BP during exercise here ~ and here ~

You could also check out symptom checker here ~

I am wondering if perhaps you might have the Dr test your blood for thickness as PWDs often have thicker blood. That is what caused my TIAs ('ministrokes'') If your blood is too thick perhaps that may be the cause of your vascular ruptures. find out what is causing this and get it solved